# SDR UPS405389

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Out Of Limits
- Location: Bs 1750-1770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, AT AMS, MAINTENANCE REPORTED, FOUND EXISTING BLEND-OUTS IN CARGO TRACK OUT OF LIMITS PER SRM 51-10-01 AT LBL 25 BETWEEN B.S. 1750 AND 1770.  REPAIRED PER SRM 53-10-05, FIG. 5.
